# SDR DLM90071523

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496507
- Part serial: 75026
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP I/B VANE DENTED ON TOP O/B END.  INSTALLED BONDED REPAIR DOUBLER IAW MD-90 SRM 51-10-02D PARA 17 P84 ON N/R 5400-0077 AT HMV-2 IN OKC.
